# SDR COMA9860093

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING MESSAGE AFTER TAKEOFF.  PLACED CARGO DOOR WARNING SYSTEM ON DEFERRED MAINTENANCE LIST.
